# SDR AALA201711209006

- Difficulty date: November 12, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE RIGHT ELEVATOR NR 1 HINGE ARM FITTING BEARING NR 1 ON RIGHT HORIZONTAL STABILIZER.  REPLACED HINGE ARM FITTING IAW AMM 55-16-42.
